EconPapers    
Economics at your fingertips  
 

A Perron‐Frobenius Theorem for Positive Quasipolynomial Matrices Associated with Homogeneous Difference Equations

Bui The Anh and D. D. X. Thanh

Journal of Applied Mathematics, 2007, vol. 2007, issue 1

Abstract: We extend the classical Perron‐Frobenius theorem for positive quasipolynomial matrices associated with homogeneous difference equations. Finally, the result obtained is applied to derive necessary and sufficient conditions for the stability of positive system.

Date: 2007
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2007/26075

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2007:y:2007:i:1:n:026075

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2007:y:2007:i:1:n:026075